Advil Cold & Flu Tablets 20 Pack

6.20

For the fast relief of symptoms associated with the common cold, flu and sinus. Ibuprofen relieves headache and fever, minor aches and pains and eases sore throats. Psuedophedrine Hydrochloride, a decongestant, relieves blocked noses and sinuses.

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Description

Directions:

  • Adults, older people and young persons over 12 years: 1 to 2 tablets with a drink of water every 4 to 6 hours. Do not take more than 6 tablets in any 24 hour period.
  • Not suitable for children under 12 years.
  • If symptoms persist for more than 3 days, worsen or you experience any other symtoms not related to the orifinal condition, discontinue treatment immediately and consult your doctor.

Do not exceed the stated dose.

Do not tkae if you have (or have had two or more episodes of ) a stomach ulcer, perforated or bleeding or other gastroinstestinal disease or if you have worsening of asthma, skin rash or itchy, runny nose associated with aspirin or other non-steroidal anti-inflmmatory drugs or are allergic to any of the ingredients.

Do not take if you are taking any other NSAID painkillers, or aspirin with a daily dose above 75mg.

Discuss with your doctor or pharmacist before taking this medicine if:

If you have heart problems, previous stroke, or think you might be at risk of these conditions (for example if you have high blood pressure, diabetes, high cholesterol or are a smoker), you are pregnant, breastfeeding, elderly, have or have had asthma, liver, kidney or bowel problems or are receiving regular treatment.

If symptoms persis or worsen, consult your doctor.

Read the enclosed leaflet before taking this medicine or refer online for Advil cold and flu product information leaflet on medicines.ie

For oral use. For short term use only.

Each tablet contains Ibuprofen 200mg and Pseudophedrine Hydrochloride 30mg.

Also contains:

Sucrose, Methyl Parahydroxybenzoate (E218), Prophyl Parahydroxybenzoate (E216). See leaflet for furthur information.

Do not store above 25C.

Keep all medicines out the sight and reach of children.

Reviews

There are no reviews yet.

Be the first to review “Advil Cold & Flu Tablets 20 Pack”

Your email address will not be published. Required fields are marked *